Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AOEE

Veteran Member
  • Total Reviews

    0
  • Content Count

    312
  • Joined

  • Last visited

Community Reputation

0 Neutral

1 Follower

About AOEE

  • Rank
    Member

Profile Information

  • Gender
    Male

Recent Profile Visitors

2342 profile views
  1. Your jawline changes could be just hormonal from puberty (no worries bro, "hollowed" out cheeks are a masculine thing ladies dig it) or from wisdom teeth, weight-loss, etc. I also had weird bubbly stomach noises on Accutane, coming from like the mid torso area (like the point between your pecs/abs. I dismissed them totally, now I have IBS symptoms. Never been diagnosed, but looking back I kinda noticed some gastrointestinal changes before I started Accutane (may be related to worsening of acne
  2. Maybe your body isn't absorbing it. Are you taking it with fatty food(s)?
  3. I haven't heard of the "3rd round takes longer to clear" thing. Usually I hear the 2nd round clears people a lot faster than their 1st. The 3rd round doesn't necc. "do the trick," but you get higher chances of long-term/permanent remission the more Accutane you take. How long it keeps you clear is unpredictable and varies from person to person. I'm sorry to hear you've been dealing with acne so long, but if Accutane has failed to keep your acne in remission over multiple courses, it might not
  4. I had rly oily skin and mild/moderate acne. After 1 course, I started noticing the oil returning about a month later. Then it got worse and I had more and more (tiny) little pimples. Now, 7 months later I'm getting a couple whiteheads and pustules, and my skin is oily as ever. Of course, everyone's skin type/oiliness is different.
  5. I had mild/moderate acne, which was worsened dramatically by Retin-A, so I took Accutane. It worked, but statistics show that borderline cases (mild/moderate instead of cystic) actually relapse more frequently. I relapsed, though not as bad. LOL I'm actually considering specializing in dermatology in the future as well seeing as our own experiences have given us a pretty revelatory peek into field.
  6. Just got prescribed Klaron today, not surprisingly by an old-school derm. I think it's only for mild acne (post-Accutane). I can't wait to try it, but there seems to not be a lot of info/posts on it, just because it's old?
  7. I've heard as long as 8 months for a "standard" course, but some people take continuous Accutane at lower doses to stay clear.
  8. i don't get it... ur trolling isn't even funny
  9. I'm sorry to hear that, especially since I've been considering a second course myself. Best of luck to you.
  10. paulfrombc how long were you on it for? Did you take multiple courses? And how much each course? Thanks.
  11. Low dose = less severe sides, but longer course. Longer course = greater time length of retinoid exposure which could = skeletal system side effects, greater risk of heart disease, etc.
  12. I think the balance of "Positive Accutane Experiences" vs. "Negative Accutane Experiences" is pretty biased against the drug. A vast majority of users do not ever get the crazy dangerous/permanent side effects like hyperostoses, irritable bowel syndrome, or joint problems. Only a rare few, and when it's 5-10 years after finishing the drug, it's hard to pinpoint exactly what caused it.
  13. in general, smoking is bad for ur immune system and body in many ways. hoever, i've even heard of studies showing positive effects of smoking cigarettes on acne. it's not very conclusive, but common sense says smoking will possibly make ur acne worse.
  14. Is a 2nd course more dangerous in terms of long-term side effects?
×